# SDR AALA201504089008

- Difficulty date: March 12, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 45,553 hours, 26,009 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: D5288023700201
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, EXCESSIVE PLAY FOUND IN BEARING ON LT MLG DOOR HINGE.  REPLACED HINGE ASSEMBLY IAW CMM 52-81-18.
